# SDR IPXA2021050769119

- Difficulty date: April 15, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft serial: 48803
- Aircraft time: 88,337 hours, 16,387 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CRT WING FIXED L/E SKIN SPLICE DOUBLER AT XOS 789.645 IS CRACKED.REMOVED AND REPLACED CRACKED RT WING FIXED L/E SKIN SPLICE DOUBLER AT XOS 789.645 IAW SRM 51-33-01 & 51-35-01. (MINOR)
